The diameter of random Belyi surfaces - Université Paris-Saclay Access content directly
Preprints, Working Papers, ... Year : 2021

The diameter of random Belyi surfaces


We determine the asymptotic growth rate of the diameter of the random hyperbolic surfaces constructed by Brooks and Makover (J. Differential Geom. 68 (2004) 121–157). This model consists of a uniform gluing of 2n hyperbolic ideal triangles along their sides followed by a compactification to get a random hyperbolic surface of genus roughly n2. We show that the diameter of those random surfaces is asymptotic to 2logn in probability as n→∞.

Dates and versions

hal-03287264 , version 1 (15-07-2021)



Thomas Budzinski, Nicolas Curien, Bram Petri. The diameter of random Belyi surfaces. 2021. ⟨hal-03287264⟩
36 View
0 Download



Gmail Facebook X LinkedIn More